# SDR DL73K010986

- Difficulty date: June 16, 2001
- Submitted: June 26, 2001
- Operation: Air carrier
- Aircraft: N329DL
- Make and model: Boeing 737232
- Aircraft serial: 23101
- Aircraft time: 46,920 hours, 37,454 cycles
- Engine: Pwa JT8D15
- Engine time: 39,324 hours, 29,966 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 658385
- Part serial: 6324351
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHORTLY AFTER T/O NR 2 ENGINE EGT REACHED 640 FOR 3 TO 4 SECONDS.  INSPECTED INLET AND EXHAUST, NO DEFECTS.  CHECKED EPR SYSTEM WITH P/S TEST BOX INDICATION GOOD.  NO LEAKS.  LUBED BLEED VALVES AND REPLACED PRBC PERFORMED PFHB TEST E - J AND X.  TESTS GOOD.  RAN ENGINE FOR 3 MINUTES EGT WITHIN LIMITS.
